Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 271, NWS Springfield, MO

September 14, 2005Howell County, Oregon County, Shannon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Sep 14, 2005, 12:33 AM CDT for Howell County, Oregon County, Shannon County, Missouri. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 14, 2005, 12:33 AM CDT (05:33 UTC)
Expired
Sep 14, 2005, 12:58 AM CDT
In force
25 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Howell County, MO, Oregon County, MO, Shannon County, MO

The radar

The Springfield radar (KSGF), 170 km from the middle of the area, began a volume at 05:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 13, 9:10 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.6 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1509 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1509 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
2064 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 140533
SVRSGF
MOC091-149-203-140615-
/O.NEW.KSGF.SV.W.0271.050914T0533Z-050914T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1233 AM CDT WED SEP 14 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OREGON COUNTY IN SOUTH CENTRAL MISSOURI.
  HOWELL COUNTY IN SOUTH CENTRAL MISSOURI.
  SHANNON COUNTY IN SOUTH CENTRAL MISSOURI.

* UNTIL 115 AM CDT.

* AT 1230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 10 MILES NORTHEAST OF SUMMERSVILLE TO MOUNTAIN VIEW...AND
  MOVING SOUTH AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE...
  NEAR MOUNTAIN VIEW BY 1240 AM CDT.
  NEAR BIRCH TREE BY 105 AM CDT.

THE TOWNS OF PINE CREST...WHITE CHURCH...ALLEY SPRING...PEACE
VALLEY...TERESITA AND MONTIER ARE ALSO IN THE PATH OF THESE SEVERE
THUNDERSTORMS.

PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR 
DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO AN 
INDOOR SHELTER AND STAY AWAY FROM WINDOWS.

LAT...LON 3746 9127 3707 9183 3666 9180 3693 9124

$$

TERRY
2 follow-up statements
000 
WWUS53 KSGF 140552
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1251 AM CDT WED SEP 14 2005

MOC091-149-140601-
/O.CAN.KSGF.SV.W.0271.000000T0000Z-050914T0615Z/
HOWELL MO-OREGON MO-
1251 AM CDT WED SEP 14 2005

...THE SEVERE THUNDERSTORM WARNING FOR OREGON AND HOWELL COUNTIES HAS
BEEN CANCELLED...

AT 1248 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO 
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3746 9127 3727 9164 3689 9165 3693 9124

$$

MOC203-140615-
/O.CON.KSGF.SV.W.0271.000000T0000Z-050914T0615Z/
SHANNON MO-
1251 AM CDT WED SEP 14 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SHANNON COUNTY UNTIL
115 AM CDT...

AT 1248 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF SUMMERSVILLE TO 11 MILES SOUTH OF
MOUNTAIN VIEW...AND MOVING SOUTHEAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR BIRCH TREE BY 105 AM CDT.

THE TOWNS OF TERESITA...ALLEY SPRING AND MONTIER ARE ALSO IN THE PATH
OF THIS LINE OF SEVERE THUNDERSTORMS.

MOVE TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

LAT...LON 3746 9127 3727 9164 3689 9165 3693 9124

$$

TERRY
000 
WWUS53 KSGF 140558
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1258 AM CDT WED SEP 14 2005

MOC203-140608-
/O.CAN.KSGF.SV.W.0271.000000T0000Z-050914T0615Z/
SHANNON MO-
1258 AM CDT WED SEP 14 2005

...THE SEVERE THUNDERSTORM WARNING FOR SHANNON COUNTY HAS BEEN
CANCELLED...

AT 1256 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO 
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3746 9127 3727 9164 3689 9165 3693 9124

$$

TERRY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 5:50 PM CDT, 6 hours 43 minutes earlier.

Area forecast discussion, Sep 13, 5:50 PM CDT, 6 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
550 PM CDT TUE SEP 13 2005

.UPDATE...
THUNDERSTORMS CONTINUED TO INCREASE IN COVERAGE AND MAINTAIN STRONG
TO SEVERE INTENSITY FROM SOUTHEAST KANSAS INTO CENTRAL AND SOUTHERN
MISSOURI. INCREASING UPPER LEVEL DIVERGENCE IN THE EXIT REGION OF
THE 250 MB JET WAS AIDING THE EXPLOSIVE DEVELOPMENT AHEAD OF THE
FRONT ACROSS SOUTHEAST KANSAS. MIXED LAYER CAPES WERE NEAR 2000 J/KG
WITH VALUES NEAR 3500 J/KG ACROSS SOUTHEAST KANSAS. LARGE
HAIL...DAMAGING WIND GUSTS...AND WALL CLOUDS HAVE ALREADY BEEN
REPORTED. INCREASING DEEP LAYERED SHEAR APPROACHING 45 KTS WAS
ALLOWING THE STORMS TO ORGANIZE WITH SOME CELLS BECOMING
SUPERCELLUAR IN NATURE. 0-3 HELICITIES WERE NEAR 150 WITH DEWPOINT
DEPRESSIONS 15 TO 20 DEGREES. HOWEVER DEWPOINT DEPRESSIONS NEAR A
SAGGING OUTFLOW BOUNDARY WERE LOWER. ALTHOUGH THE ENVIRONMENT IS NOT
PERFECT...AN ISOLATED BRIEF TORNADO CANNOT BE RULED OUT THROUGH
EARLY EVENING.

HEAVY RAINFALL AND LOCALIZED FLOODING WILL BECOME AN INCREASING
CONCERN DURING THE EVENING AND OVERNIGHT. STRONG SYNOPTIC SCALE LIFT
PROVIDED BY THE SUBTROPICAL JET COUPLED WITH STRONG MOISTURE FLUX
CONVERGENCE WILL SUPPORT HEAVY RAINFALL. LOCALIZED FLOODING WILL BE
A GREATER RISK WHERE STORMS TRAIN REPEATEDLY OVER THE SAME
LOCATIONS. A FLOOD WATCH WILL NOT BE ISSUED AT THIS TIME...BUT THE
SITUATION WILL BE MONITORED.

FOSTER

&&

.DISCUSSION...
A CHANGE IN THE DRY WEATHER PATTERN THAT HAS PERSISTED ACROSS THE
AREA THE PAST FEW WEEKS WAS UNDERWAY TUESDAY AFTERNOON. A LONGWAVE
TROUGH STRETCHED FROM THE CENTRAL CANADIAN PROVINCES INTO THE
WESTERN U.S. WITH A NORTHERN STREAM SHORTWAVE TRACKING ACROSS THE
NORTHERN PLAINS. A COLD FRONT STRETCHED FROM WESTERN IOWA THROUGH
CENTRAL KANSAS. THUNDERSTORMS CONTINUED TO TRAIN ACROSS SOUTHEAST
KANSAS WITH ADDITIONAL ISOLATED ACTIVITY DEVELOPING ACROSS SOUTHERN
MISSOURI. MIXED LAYER CAPES WERE AROUND 1500 J/KG PROVIDING
SUFFICIENT INSTABILITY.

THE NORTHERN STREAM SHORTWAVE WILL PUSH EAST WHILE THE SUBTROPICAL
BRANCH OF THE JET STREAKS INTO THE REGION. THE FRONT WILL SAG
SOUTHWARD INTO THE OZARKS TONIGHT AND BECOME WEST TO EAST ORIENTED
UNDERNEATH AN INCREASINGLY ZONAL FLOW ALOFT. GOOD INFLUX OF
MOISTURE...FRONTAL SCALE FORCING...AND INCREASING SHEAR PROFILES
WILL SUPPORT CONVECTIVE DEVELOPMENT INTO THE EVENING AND OVERNIGHT.
INCREASING DEEP LAYERED SHEAR...A DEVELOPING LOW LEVEL JET...AND
INCREASING LIFT IN ASSOCIATION WITH A COUPLED JET SUGGEST CONVECTION
MAY EVOLVE INTO A LINEAR MCS THAT WILL MIGRATE ACROSS THE AREA
TONIGHT. THE RISK OF SEVERE WEATHER WILL MAINLY OCCUR EARLY THIS
EVENING AT THE HEIGHT OF INSTABILITY. PRECIPITABLE WATER VALUES
APPROACHING 2 INCHES AND 850 MB DEWPOINTS NEAR 14 DEGREES C COMBINED
WITH AMPLE SYNOPTIC SCALE LIFT SUGGEST LOCALLY RAINFALL IS CERTAINLY
POSSIBLE. LOCALIZED FLOODING MAY BECOME A CONCERN WHERE TRAINING
CELLS DEVELOP.

THE FRONT WILL STALL ACROSS NORTHERN OKLAHOMA AND ARKANSAS ON
WEDNESDAY. A SERIES OF MINOR SHORTWAVES WILL RIDE EASTWARD OVER THE
BAROCLINIC ZONE. SOME QUESTION TO THE EXACT TRACK...TIMING AND
STRENGTH OF THESE DISTURBANCES. HOWEVER THESE SYSTEMS IN CONJUNCTION
WITH ISENTROPIC ASCENT SHOULD KEEP THE CHANCE OF RAIN AND
THUNDERSTORMS GOING INTO THURSDAY. THE HIGHEST RAIN PERCENTAGES WILL
BE ACROSS FAR SOUTHERN MISSOURI IN CLOSER PROXIMITY TO THE FRONT.
THE CLOUDS AND PRECIPITATION WILL HELP KEEP TEMPERATURES BELOW
NORMAL FOR A CHANGE.

RAIN CHANCES WILL TAPER OFF LATER THURSDAY AS THE LAST IN THE SERIES
OF SHORTWAVES PUSHES OFF TO THE EAST. SOME QUESTION ABOUT POSSIBLE
RAIN CHANCES THIS WEEKEND AS RETURN FLOW SETS UP. IT APPEARS WARM
AIR ADVECTION PRECIPITATION WILL BE FOCUSED TO OUR NORTH AND WEST IF
IT DEVELOPS AT ALL. TEMPERATURES WILL REBOUND TO NEAR OR ABOVE
NORMAL BY LATE IN THE WEEKEND AND INTO EARLY NEXT WEEK.

FOSTER

&&

.AVIATION...
THUNDERSTORMS WILL INCREASE ACROSS THE AREA THROUGH THE EVENING.
STORMS WILL APPROACH THE JOPLIN TERMINAL BETWEEN 00Z AND 03Z AND THE
SPRINGFIELD TERMINAL BY 04Z. GUSTY WINDS IN EXCESS OF 35 KTS WILL BE
POSSIBLE WITH ASSOCIATED GUST FRONTS. MVFR CONDITIONS CAN BE
EXPECTED IN AND NEAR STORMS WITH CEILINGS NEAR 2500 FEET AND
VISIBILITIES LOWERED TO NEAR 3 MILES OR LOWER IN HEAVY RAIN. SHOWERS
AND THUNDERSTORMS WILL LIKELY CONTINUE ACROSS THE REGION OVERNIGHT
AND INTO WEDNESDAY.

FOSTER

&&

SGF WATCHES/WARNINGS/ADVISORIES...
.MO...NONE.
.KS...NONE.

WFO SGF
Hazardous weather outlook, Sep 13, 9:34 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
934 PM CDT TUE SEP 13 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
934 PM CDT TUE SEP 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING:
    WIND GUSTS UP TO 70 MPH.
    FREQUENT CLOUD TO GROUND LIGHTNING.
    VERY HEAVY RAINFALL AND LOCALIZED FLOODING.

  AREAS AFFECTED AND TIMING:

  THUNDERSTORMS WILL AFFECT AREAS GENERALLY ALONG AND SOUTH OF
  INTERSTATE 44.

  DISCUSSION:

  A SQUALL LINE OF THUNDERSTORMS WILL SWEEP ACROSS THE MISSOURI
  OZARKS TONIGHT.  THE PRIMARY HAZARDS WITH THIS ACTIVITY WILL BE
  DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.  BECAUSE OF
  THE COPIOUS AMOUNT OF MOISTURE IN THE ATMOSPHERE...LOCALIZED
  FLASH FLOODING CAN NOT BE RULED OUT AS WELL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  THUNDERSTORMS WILL LIKELY BE ONGOING WEDNESDAY MORNING. ADDITIONAL
  ROUNDS OF STORMS AND LOCALLY HEAVY RAINFALL ARE EXPECTED THROUGH
  THURSDAY AS THE FRONT STALLS ACROSS NORTHERN ARKANSAS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH TONIGHT IN AREAS
  SOUTH OF INTERSTATE 44.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CRAMER

In the hours before

Local storm report, Sep 13, 9:12 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
912 PM CDT TUE SEP 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0904 PM     TSTM WND DMG     2 N CLIMAX SPRINGS      38.13N 93.05W
09/13/2005                   CAMDEN             MO   EMERGENCY MNGR

            TREES DOWN FROM SEVERE THUNDERSTORM WIND GUSTS.

0905 PM     TSTM WND GST     WEST MINERAL            37.28N 94.92W
09/13/2005  60 MPH           CHEROKEE           KS   EMERGENCY MNGR

            WIDESPREAD 60 PLUS MPH WINDS HAVE BEEN OBSERVED ACROSS
            WESTERN CHEROKEE COUNTY.

CRAMER
Local storm report, Sep 13, 11:00 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1100 PM CDT TUE SEP 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1042 PM     TSTM WND GST     SPRINGFIELD             37.20N 93.30W
09/13/2005  65 MPH           GREENE             MO   AMATEUR RADIO

            REPORTED NEAR THE INTERSECTION OF BATTLEFIELD AND
            CAMPBELL AVE
Local storm report, Sep 13, 11:02 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1102 PM CDT TUE SEP 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1054 PM     TSTM WND GST     FAIR GROVE              37.38N 93.15W
09/13/2005  60 MPH           GREENE             MO   FIRE DEPT/RESCUE

            ESTIMATED 50-60 MPH GUSTS.
Special weather statement, Sep 13, 11:35 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1135 PM CDT TUE SEP 13 2005

KSZ097-101-MOZ057>058-068>069-077>078-140545-
CHEROKEE-CRAWFORD-BARTON-CAMDEN-CEDAR-HICKORY-MARIES-MILLER-
1135 PM CDT TUE SEP 13 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 788 FOR THE FOLLOWING AREA...

IN KANSAS THIS CANCELS 2 COUNTIES

IN SOUTHEAST KANSAS

CHEROKEE... CRAWFORD...

IN MISSOURI THIS CANCELS 6 COUNTIES

IN CENTRAL MISSOURI

CAMDEN... HICKORY... MARIES...
MILLER...

IN SOUTHWEST MISSOURI

BARTON... CEDAR...

THIS INCLUDES THE CITIES OF...BAXTER SPRINGS...CAMDENTON...
COLUMBUS...EL DORADO SPRINGS...ELDON...HERMITAGE...LAKE OZARK...
LAMAR...OSAGE BEACH...PITTSBURG...STOCKTON AND VIENNA.

MOZ070>071-079>083-088>098-101>106-140900-
BARRY-CHRISTIAN-DADE-DALLAS-DENT-DOUGLAS-GREENE-HOWELL-JASPER-
LACLEDE-LAWRENCE-MCDONALD-NEWTON-OREGON-OZARK-PHELPS-POLK-
PULASKI-SHANNON-STONE-TANEY-TEXAS-WEBSTER-WRIGHT-
1135 PM CDT TUE SEP 13 2005

...SEVERE THUNDERSTORM WATCH NUMBER 788 REMAINS VALID UNTIL 4 AM CDT
FOR THE FOLLOWING AREA...

IN MISSOURI THIS WATCH INCLUDES 24 COUNTIES

IN CENTRAL MISSOURI

PHELPS... PULASKI...

IN SOUTH CENTRAL MISSOURI

DENT... HOWELL... OREGON...
SHANNON... TEXAS...

IN SOUTHWEST MISSOURI

BARRY... CHRISTIAN... DADE...
DALLAS... DOUGLAS... GREENE...
JASPER... LACLEDE... LAWRENCE...
MCDONALD... NEWTON... OZARK...
POLK... STONE... TANEY...
WEBSTER... WRIGHT...

THIS INCLUDES THE CITIES OF...ALTON...ANDERSON...AURORA...AVA...
BOLIVAR...BRANSON...BUFFALO...CABOOL...CARTHAGE...CASSVILLE...
EMINENCE...FORSYTH...FORT LEONARD WOOD...GAINESVILLE...GALENA...
GREENFIELD...HOUSTON...JOPLIN...KIMBERLING CITY...LEBANON...
MANSFIELD...MARSHFIELD...MONETT...MOUNT VERNON...MOUNTAIN GROVE...
NEOSHO...NIXA...OZARK...PINEVILLE...REPUBLIC...ROGERSVILLE...
ROLLA...SALEM...SPRINGFIELD...THAYER...THEODOSIA...WAYNESVILLE...
WEST PLAINS...WILLOW SPRINGS AND WINONA.
Local storm report, Sep 13, 11:41 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1141 PM CDT TUE SEP 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND DMG     SPRINGFIELD             37.20N 93.30W
09/13/2005                   GREENE             MO   AMATEUR RADIO

            POWER LINES DOWN
Special weather statement, Sep 14, 12:20 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1220 AM CDT WED SEP 14 2005

MOZ090-091-095-140615-
CHRISTIAN-GREENE-WEBSTER-
1220 AM CDT WED SEP 14 2005

...SIGNIFICANT WEATHER ADVISORY FOR CHRISTIAN...GREENE AND WEBSTER
COUNTIES UNTIL 115 AM CDT...

AT 1218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM STRAFFORD TO
ROGERSVILLE...OR ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
SPRINGFIELD TO 9 MILES NORTHEAST OF OZARK...AND MOVING SOUTHEAST AT
35 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS AS THEY MOVE TO
THE EAST AT 35 MPH.

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 8:07 PM CDTSevere Thunderstorm WarningSGFSt. Clair53 min
Sep 13, 8:20 PM CDTFlash Flood WarningSGFVernon6 hr
Sep 13, 8:28 PM CDTSevere Thunderstorm WarningSGFBenton, Hickory47 min
Sep 13, 8:37 PM CDTSevere Thunderstorm WarningSGFCedar, Vernon23 min
Sep 13, 8:46 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Morgan, Polk44 min
Sep 13, 8:57 PM CDTSevere Thunderstorm WarningSGFBarton, Dade48 min
Sep 13, 9:06 PM CDTSevere Thunderstorm WarningSGFJasper69 min
Sep 13, 9:19 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Greene, Laclede, Maries, Miller and 2 more56 min
Sep 13, 9:44 PM CDTSevere Thunderstorm WarningSGFBarton, Dade61 min
Sep 13, 9:48 PM CDTSevere Thunderstorm WarningSGFLawrence, Newton27 min
Sep 13, 10:12 PM CDTSevere Thunderstorm WarningSGFBarry, Dade, Lawrence, Newton48 min
Sep 13, 10:16 PM CDTSevere Thunderstorm WarningSGFGreene, Laclede, Maries, Phelps, Pulaski, Webster and 1 more44 min
Sep 13, 10:53 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton40 min
Sep 13, 10:58 PM CDTSevere Thunderstorm WarningSGFChristian, Dent, Douglas, Stone, Taney, Texas and 1 more47 min
Sep 13, 10:58 PM CDTSevere Thunderstorm WarningSGFChristian, Dent, Douglas, Stone, Taney, Texas and 1 more47 min
Sep 13, 11:44 PM CDTSevere Thunderstorm WarningSGFDent, Douglas, Howell, Ozark, Shannon, Taney and 1 more46 min
Sep 14, 12:35 AM CDTSevere Thunderstorm WarningSGFWebster, Wright40 min
Sep 14, 11:44 AM CDTSevere Thunderstorm WarningSGFJasper14 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.